MAUDE Adverse Event Report: NEURO - VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

NEURO - VILLALBA INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a consumer via a manufacturer representative (rep).It was reported that the patient experienced a return of symptoms.Programming changes were made at the office and there were no noted environmental, external, or patient factors that contributed to the issue.The patient had a lead revision and the product was explanted.It was indicated that the issue was resolved at the time of report.No further complications were reported or were expected.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from a rep.It was reported that the cause of the lead revision was a loss of efficacy.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key6601460
Report Number6000153-2017-00023
Device Sequence Number746452
Product Code EZW
UDI-Device Identifier00613994601957
UDI-Public00613994601957
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2015
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberV699552
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by ManufacturerNot provided
05/31/2017
Initial Report FDA Received Date05/31/2017
Supplement Report FDA Received Date06/26/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR